MAUDE Adverse Event Report: Hamilton Medical AG HAMILTON-C6

Hamilton Medical AG HAMILTON-C6
Model Number 160021
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 09/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Hamilton medical ag received the following description: "suctioning was performed on the patient via the endotracheal tube.Suddenly, the patient's oxygen saturation dropped to 85%.The ventilator first issued a low minute volume warning, followed by a "patient circuit disconnected" alert.All connections were checked, but nothing was loose.The patient was not being ventilated.The flow sensor was replaced, but there was no change.A physician examined the airways using a fiberscope; mucus was found primarily within the endotracheal tube, but the airways themselves were clear.The ventilator was replaced, and the patient's condition stabilized.At the onset of the incident, the patient's etco2 waveform had flatlined, indicating that the patient was not actually being ventilated." no further patient consequences were reported.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation is ongoing.

Brand Name
HAMILTON-C6
Common Device Name
HAMILTON-C6
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer (Section G)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
alina
via crusch 8
bonaduz 7402
MDR Report Key50881059
Report Number3001421318-2026-00595
Device Sequence Number10683173
Product Code CBK
UDI-Device Identifier07630002808590
UDI-Public(01)07630002808590(11)201023(240)160021
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K201658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160021
Device Catalogue Number160021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured10/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown